MathSciNet Relay Station
MathSciNet bibliographic data
MR1283870 57M50 (57Q99)
Rivin, Igor Euclidean structures on simplicial surfaces and hyperbolic volume. Ann. of Math. (2) 139 (1994), no. 3, 553–580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Thu, 17 Aug 2017 22:27:57 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=eee1091562cf5ce42dd133f0eb6a9139; path=/; expires=Thu, 05-Jun-2031 22:27:57 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 56d Wkn6>ŔEV-8q4)0boU-KIuCOs&=In5| g~_Bj27] uya~B00G.I')bݍML:]޵SFc}6ֹ{<;jiK/apNRjXF2^o84bq SL̘Ms]L n$yN jZZ{;|m VgYM pmj@OЉXnr쪡#`c DL Ѽ$$ #49C$<$<,BJv*{9U#+ؽ^Z[\=*tAK4.: .E') =V魭b||\yYrj~m5j_{$"ZMRb-}΅ mR:$E921U1d2f;P+`FI9|IT ;5hs1….R"2Ct +?!hQZ'&Vڬ}H ,* ÍNS )Q.,O|62k;ߨTۜt}>ғٱ M*'f:TqLN=o>4ӮT76Rյ5b0T%̄O#A P r^.LfXiJi9?2GjZX02S &]M l )OmXbLG:RP'0>c x#ŔYPqFgs6Ʒ-cG|iƼ>FptOԐe\L1+c9ELOxO,S{ۥo45x Zf X*X*1ҘmG 5m4[}eT-Br%% Q(v _(᫃+]=hdcYKD?yFbfXs( ieW͚83TWuld.[W,@7 s YWrcG /'~~hymU^hO>;{FN^ z,m.[3S:ڇTy!x*g4ZnS)X /yO[M6> a h 0